MAUDE Adverse Event Report: PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

PORTEX; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/085CZ
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in use for 10 days when the inflation line became detached from the rest of the device.No adverse effects reported.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical tracheostomy|pvc - portex tubes bluselect sample p/n 100/860/085z evaluated.Visual inspection revealed pilot balloon detached from tube as event was confirmed with inspection 12"- 16".No other device analysis was done as event was confirmed.All mitigations on placed were verified and it was confirmed has been executing according, therefore no corrective actions could be implemented, it will be continue monitoring this failure condition in this product for threshold or escalation.
 
Event or Problem Description
Investigation completed and summary in h 10.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
MDR Report Key10806588
Report Number3012307300-2020-11242
Device Sequence Number3349046
Product Code BTO
UDI-Device Identifier15019517076165
UDI-Public15019517076165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number101/860/085CZ
Device Catalogue Number101/860/085CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer03/07/2021
Initial Report FDA Received Date11/08/2020
Supplement Report FDA Received Date04/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;